# SDR CALA0000719

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 19,057 hours, 10,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM GOUGED IN SEVERAL PLACES AT BS 986, RBL 15 - RBL 30.  A REPAIR WAS INSTALLED IAW ECRA 5360-01040.
